# SDR CA970624021

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7AH
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gasket Assembly
- Part number: 80455401
- Condition: Pinched
- Location: #3 Bearing Area
- Part time: 52,272 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL AND INSPECTION OF THE DIFFUSER CASE, IN THE #3 BEARING COMPARTMENT, A GASKET ASSEMBLY OF SPIRAL WOUND WAS FOUND PINCHED ALLOWING HOT AIR TO ENTER THE COMPARTMENT. ACCUMULATION OF SOFT COKING ON THE RIGHT HAND SIDE OF THE FRONT SUPPORT RESULTED IN SUBSEQUENT CLOGGING OF THE #3 SCAVENGE SCUPPER DRAIN ALLOWING THE OIL TO OVER FLOW IN THE ENGINE, EXITING IN THE EXHAUST AREA. THE FRONT COOLING AIR DUCT WAS REMOVED TO VERIFY AND INSTALLATION OF THE PARTS. THE CRUSHED SEAL WILL BE REPLACED AND THE DIFFUSER CASE WILL BE REBUILT.
